# SDR USAA2009041390873

- Difficulty date: March 25, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921135
- Condition: Cracked
- Location: Cargo Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON FORWARD CARGO DOOR INTERNAL SKIN UPPER SIDE AT BS 460, S22R.  REPAIRED FORWARD CARGO DOOR INTERNAL SKIN UPPER SIDE AT BS 460, S22R IAW US AIRWAYS TYPICAL REPAIR 52-30-09.
